zbMATH — the first resource for mathematics

Asymptotic behavior of solutions of transport equations for semiconductor devices. (English) Zbl 0298.35033

35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35K45 Initial value problems for second-order parabolic systems
35B40 Asymptotic behavior of solutions to PDEs
Full Text: DOI
[1] De Mari, A, An accurate numerical one-dimensional solution of the p-n junction under arbitrary transient conditions, Solid state electronics, 11, 1021-1053, (1968)
[2] Gokhale, B.V, Numerical solutions for the one-dimensional silican n-p-n transitor, IEEE trans. elec. dev, ED-17, 594-602, (1970)
[3] Hachtel, G.D; Joy, R.C; Cooley, J.W, A new efficient one-dimensional analysis program for junction device modeling, (), 86-98
[4] Mock, M.S, On equations describing steady-state carrier distributions in a semiconductor device, Comm. pure appl. math., 25, 781-792, (1972)
[5] \scM. S. Mock, An initial-value problem from semiconductor device theory, SIAM J. Math. Anal., to appear. · Zbl 0254.35020
[6] Moll, J.L, Physics of semiconductors, (1964), McGraw-Hill New York · Zbl 0151.45902
[7] Van Roosbroeck, W, Theory of the flow of electrons and holes in germanium and other semiconductors, Bell sys. tech. J., 29, 560-607, (1950) · Zbl 1372.35295
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.